# SDR SWAA2025100821581

- Difficulty date: October 5, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N8718Q
- Make and model: Boeing 737-8
- Aircraft serial: 42546
- Aircraft time: 17,682 hours, 8,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 OVHD EMERGENCY EXIT SIGN HAS 4 BULBS INOPERATIVE.   REMOVED AND REPLACED PER [AMM 33-51-01-960-801-MAX.
